# SDR F3LA97154

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED EMERGENCY EXIT LIGHTS AT CENTER AISLE AND OVERWING EXIT DOORS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACKS AND BATTERY CHARGER, AND SYSTEM CHECKED OKAY.  REF:  OPERATOR CONTROL NR 97ZZZX4564 AND NR 97ZZZX4565.  (X)
